Queueing systems on a circle

Kroese, Dirk and Schmidt, Volker (1993) Queueing systems on a circle. Zeitschrift fuer Operations Research, 37 3: 303-331. doi:10.1007/BF01415999

Author Kroese, Dirk
Schmidt, Volker
Title Queueing systems on a circle
Journal name Zeitschrift fuer Operations Research
ISSN 0340-9422
Publication date 1993
Sub-type Article (original research)
DOI 10.1007/BF01415999
Volume 37
Issue 3
Start page 303
End page 331
Total pages 29
Place of publication Heidelberg, Germany
Publisher Springer
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: Scopus Citation Count Cited 9 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 17 May 2013, 11:58:39 EST by Prof Dirk P. Kroese on behalf of School of Mathematics & Physics